Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 71, NWS Kansas City, MO

July 14, 2007Linn County, Livingston County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 14, 2007, 8:10 PM CDT for Linn County, Livingston County, Missouri. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2007, 8:10 PM CDT (01:10 UTC)
Expired
Jul 14, 2007, 8:45 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Linn County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 150 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:13 PM CDTTSTM WND GST 7010 Wnw Purdin, MONEAR LINN AND GRUNDY COUNTY LINE...ESTIMATE MAY BE A LITTLE HIGH...RELAYED REPORT.
Jul 14, 8:20 PM CDTTSTM WND GST 654 E Chula, MO273RD AND KK HIGHWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 6:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2009 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2003 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 150110
SVREAX
MOC115-117-150145-
/O.NEW.KEAX.SV.W.0071.070715T0110Z-070715T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT SAT JUL 14 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINN COUNTY IN NORTH CENTRAL MISSOURI
  NORTHEASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 845 PM CDT

* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTHWEST OF LINNEUS...OR 16 MILES NORTHEAST OF
  CHILLICOTHE...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LINNEUS AND 6 MILES NORTHEAST OF MEADVILLE BY 840 PM CDT.
  LACLEDE AND 7 MILES NORTHWEST OF BROOKFIELD BY 845 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4005 9331 3995 9348 3968 9329 3983 9293

$$

21
1 follow-up statement
000 
WWUS53 KEAX 150125
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT SAT JUL 14 2007

MOC115-117-150145-
/O.CON.KEAX.SV.W.0071.000000T0000Z-070715T0145Z/
LIVINGSTON MO-LINN MO-
824 PM CDT SAT JUL 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINN AND
NORTHEASTERN LIVINGSTON COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 845
PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 8 MILES WEST OF LINNEUS...OR 14 MILES NORTHEAST OF
CHILLICOTHE...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MEADVILLE...LINNEUS AND LACLEDE BY 845 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

AT 820 PM...DAMAGING WINDS UP TO 65 MPH WERE REPORTED 4 MILES EAST 
OF CHULA WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4003 9330 3995 9348 3968 9329 3983 9293

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:37 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jul 14, 3:37 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 PM CDT SAT JUL 14 2007

.DISCUSSION...

WEAK FRONTAL BOUNDARY SLOWLY SAGGING INTO NORTHERN MISSOURI THIS
AFTERNOON. WEAK CONVERGENCE ALONG THE BOUNDARY AND ADEQUATE CAPPING
HAS KEPT A MEAGER CU FIELD ALONG AND AHEAD OF THE FRONT. FEEL BEST
CHANCE OF CONVECTIVE INITIATION WILL BE ALONG THE BOUNDARY DURING
THE EARLY EVENING HOURS AND HAVE TAILORED CHC POPS ACCORDINGLY.
HOWEVER...CURRENT THINKING IS ANY ACTIVITY WILL BE SCATTERED IN
NATURE AND MAINLY DIURNALLY DRIVEN. GIVEN STORMS INITIATE...SOME SVR
POTENTIAL DOES EXIST AS TEMPS HAVE RISEN INTO THE UPPER 80S TO LOWER
90S COUPLED WITH DEWPOINTS IN THE MID TO UPPER 60S. THIS HAS YIELDED
SBCAPE VALUES OF 2500-3000 J/KG WITH LOW TO MID LEVEL LAPSE RATES
NEAR 8.5C SETTING THE STAGE FOR VIGOROUS INITIAL UPDRAFTS AND STRONG
DOWNDRAFT POTENTIAL. HOWEVER...WITH BULK SHEAR ON THE ORDER OF 20 TO
PERHAPS 25KTS...FREEZING LEVELS APPROACHING 15KFT AND WEAKENING LAPSE
RATES ABOVE 650MB...STORMS SHOULD BE SHORT LIVED AND PRESENT LITTLE
OPPORTUNITY FOR LARGE HAIL PRODUCTION. IN ADDITION...GIVEN SHORT
LIFE SPANS EXPECTED ADDITIONAL STORMS WILL LIKELY DEVELOP ALONG
OUTFLOW OF INITIAL ACTIVITY UNTIL THE LOSS OF DAYTIME HEATING HALTS
ADDITIONAL DEVELOPMENT.

THINKING MOST OF THE ACTIVITY WILL DISSIPATE DURING THE EVENING
HOURS BUT DID KEEP SLIGHT CHC POPS OVERNIGHT IN THE OFF CHANCE THINGS
LINGER LONGER THAN EXPECTED. SOME UNCERTAINTY EXIST WITH REGARDS TO
SOUTHWARD PROGRESSION OF BOUNDARY GIVEN WEAK POST FRONTAL PRESSURE
RISES. GIVEN CONVECTION DOESNT SWEEP LOW LEVEL MOISTURE OUT OF THE
AREA OVERNIGHT...ADEQUATE INSTABILITY SHOULD EXIST FOR THE CHC OF
SCATTERED CONVECTION BY THE AFTERNOON HOURS. MUCH UNCERTAINTY EXIST
IN THIS SCENARIO AND HAVE LEFT ONLY SLIGHT CHC POPS SOUTH OF I70 TO
ACCOUNT. TEMPS SHOULD ONCE AGAIN BE ON THE WARM SIDE TOMORROW AS
LITTLE COLD AIR WILL FILTER IN BEHIND THE AFOREMENTIONED BOUNDARY.
WITH 19-21C H85 TEMPS EDGING INTO THE AREA AS WESTERN US UPPER RIDGE
BUILDS WESTWARD...FEEL UPPER 80S TO LOWER 90S ARE JUSTIFIED ONCE
AGAIN.

NEXT SHORT WAVE IN NW FLOW TO SWEEP ACROSS THE GREAT LAKES MONDAY
WITH A WEAK FRONT APPROACHING NORTHERN MISSOURI BY MONDAY NIGHT. NOT
OVERLY IMPRESSED BY PRECIP CHANCES WITH THIS SYSTEM AS MAIN ENERGY
WILL REMAIN TO THE NORTH AND EAST OF THE AREA. NEVERTHELESS...KEPT
SLIGHT CHC WORDING MAINLY ACROSS THE NORTHEAST COUNTIES MONDAY
EVENING. OTHERWISE...SHOULD BE ANOTHER WARM DAY AS H85 TEMPS WARM
SLIGHTLY LEADING TO AFTERNOON HIGHS IN THE LOWER 90S AREAWIDE.

DEROCHE

EXTENDED...

CONTINUE TO LOOK FOR THE UPPER RIDGE TO BUILD IN FOR THE EXTENDED
PORTION OF THE FORECAST. HIGHS WILL CLIMB INTO THE 90S NEARLY
EVERYWHERE ACROSS THE FORECAST AREA...WITH LOWS IN THE UPPER 60S AND
LOWER 70S. WHILE WEAK UPPER LEVEL IMPULSES MAY APPROACH THE
REGION...THE BUILDING RIDGE WILL HELP KEEP WEAK COLD FRONTS FROM
REACHING THE MISSOURI REGION. THINK MOST ACTIVITY WILL THEREFORE
STAY NORTH AND EAST OF THE AREA...LEAVING CHANCES GENERALLY LESS
THAN 15 PERCENT. SO WITH THE EXCEPTION OF LINGERING SLIGHT CHANCES
ON TUESDAY DUE TO A FRONT POSSIBLY IN THE AREA AT THE BEGINNING OF
THE EXTENDED PORTION...HAVE KEPT THAT TIME-FRAME DRY FOR NOW.

NRR

&&

.AVIATION...

A FEW CU BEGINNING TO POP UP ACROSS THE AREA AS AIR MASS
DESTABILIZES. FRONTAL BOUNDARY...CURRENTLY MOVING ITO SOUTHERN
IOWA/NEBRASKA...WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY ACROSS
NORTHERN MISSOURI THIS AFTERNOON AND EVENING. FOR THE TIME
BEING...KEPT VCTS IN THE TAFS UNTIL A BETTER HANDLE ON THE STORM
SCALE EVOLUTION CAN BE REALIZED. SHOULD SEE PRECIP APPROACH KSJT BY
23Z AND THEN SOUTHWARD THEREAFTER. OTHERWISE...EXPECTING MOST OF THIS
ACTIVITY TO WEAKEN WITH THE LOSS OF DAYTIME HEATING.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jul 14, 12:51 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT SAT JUL 14 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1251 PM CDT SAT JUL 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF A
FRONTAL SYSTEM MOVING INTO NORTHERN MISSOURI. WITH INCREASING
INSTABILITY THROUGH THE AFTERNOON HOURS...SOME OF THESE STORMS MAY BE
CAPABLE OF DAMAGING WINDS AND SMALL HAIL AS THEY MOVE THROUGH THE
AREA...MAINLY NORTH OF A KANSAS CITY TO MOBERLY LINE. IN ADDITION...LOCALLY
HEAVY RAINFALL MAY CAUSE SOME FLOODING IN STRONGER STORMS. THUNDERSTORMS
LOOK TO DEVELOP ACROSS NORTHERN MISSOURI AROUND 300 PM AND MOVE
SOUTHWARD THROUGH THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

DEROCHE

In the hours before

Local storm report, Jul 14, 7:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 PM CDT SAT JUL 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          ELWOOD                  39.75N 94.88W
07/14/2007                   BUCHANAN           KS   LAW ENFORCEMENT

            OFFICER REPORTED A BRIEF TOUCHDOWN THEN FUNNEL
            DISSIPATED.

&&

PC
Local storm report, Jul 14, 7:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 PM CDT SAT JUL 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          ELWOOD                  39.75N 94.88W
07/14/2007                   DONIPHAN           KS   LAW ENFORCEMENT

            OFFICER REPORTED A BRIEF TOUCHDOWN THEN FUNNEL
            DISSIPATED.

&&

PC
Special weather statement, Jul 14, 7:30 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
730 PM CDT SAT JUL 14 2007

KSZ025-103-MOZ020-021-028-029-150100-
ATCHISON-BUCHANAN-CLAY-CLINTON-LEAVENWORTH-PLATTE-
730 PM CDT SAT JUL 14 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN LEAVENWORTH...PLATTE...
SOUTHEASTERN ATCHISON...SOUTHERN BUCHANAN...SOUTHWESTERN CLINTON AND
WESTERN CLAY COUNTIES UNTIL 800 PM CDT...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AGENCY TO CAMDEN
POINT TO 7 MILES NORTHEAST OF EASTON TO 9 MILES SOUTHEAST OF
EFFINGHAM...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  CAMDEN POINT BY 735 PM CDT.
  GOWER...PLATTE CITY...EASTON AND TRACY BY 740 PM CDT.
  EDGERTON BY 745 PM CDT.
  LEAVENWORTH...TRIMBLE AND SMITHVILLE BY 750 PM CDT.
  FERRELVIEW BY 755 PM CDT.
  WEATHERBY LAKE AND PLATTE WOODS BY 800 PM CDT.

THE TOWNS OF POTTER...FAUCETT...CUMMINGS...IATAN...BEAN LAKE...
LOWEMONT...BEVERLY...FORT LEAVENWORTH...HOOVER AND RIDGELY ARE ALSO
IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

21
Special weather statement, Jul 14, 7:32 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT SAT JUL 14 2007

MOZ024-032-150100-
CHARITON-LINN-
732 PM CDT SAT JUL 14 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHARITON AND SOUTHERN LINN
COUNTIES UNTIL 800 PM CDT...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROOKFIELD...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  MARCELINE BY 755 PM CDT.

THE TOWNS OF SAINT CATHERINE AND ROTHVILLE ARE ALSO IN THE PATH OF
THIS STORM.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jul 14, 7:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 PM CDT SAT JUL 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     3 E LINNEUS             39.88N 93.13W
07/14/2007                   LINN               MO   TRAINED SPOTTER

            4 TO 6 INCH DIAMETER TREE BRANCHES DOWN ON ROUTE P

&&

PC
Special weather statement, Jul 14, 8:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT SAT JUL 14 2007

MOZ015-023-024-150130-
GRUNDY-LINN-LIVINGSTON-
804 PM CDT SAT JUL 14 2007

...SIGNIFICANT WEATHER ALERT FOR LINN...NORTHEASTERN LIVINGSTON AND
SOUTHEASTERN GRUNDY COUNTIES UNTIL 830 PM CDT...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF GALT...OR 15 MILES SOUTHEAST OF
TRENTON...MOVING SOUTHEAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  8 MILES NORTHEAST OF MEADVILLE BY 825 PM CDT.
  LINNEUS AND LACLEDE BY 830 PM CDT.

THE TOWN OF PURDIN IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:44 PM CDTSevere Thunderstorm WarningEAXClay, Platte46 min
Jul 14, 8:15 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte22 min
Jul 14, 8:47 PM CDTSevere Thunderstorm WarningEAXChariton, Daviess, Linn, Livingston43 min
Jul 14, 8:56 PM CDTAreal Flood AdvisoryEAXGrundy, Linn, Livingston119 min
Jul 14, 9:27 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Livingston33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.